I wrote down all of the side effects I'm having from the Depakote. They are as follows:
- joint pain
- lower back or side pain
- muscle aches and pains
- breast pain
- shakiness in the legs, arms, hands, or feet
- sleepiness or unusual drowsiness
- unusual tiredness or weakness
- clumsiness or unsteadiness
- dizziness, faintness, or lightheadedness when getting up from a lying or sitting position suddenly
- dry mouth
- fast, irregular, pounding, or racing heartbeat or pulse
- lack of coordination
- leg cramps
- muscle pain or stiffness
- muscle tension or tightness
- pains in the stomach, side, or abdomen, possibly radiating to the back
- Acid or sour stomach
- loss of memory
- problems with memory
- back pain
- excess air or gas in the stomach or intestines
- oily skin
- limbs easily "fall asleep" and are "on pins and needles"
|My Niki kitty has been depressed lately, too|
The side effects involving pain are increased pain, above my normal levels, and of a particular type. I quit having unconscious eye movements, so that's good. But I'm passing out a lot, and dizzy and am presyncope more often. I'm not sure how much of the dizziness, presyncope, and fainting are from my POTS, how much are from my Depakote, and if the POTS and Depakote are interacting poorly.
I passed out in Wal-Mart the other day, so that was quite embarrassing. I fell flat on my face and came to with a huge crowd of people around me. Hopefully there's no video of me passing out at Wal-Mart currently making it's rounds on the internet.
I'm not sure what I'll do.
I'm having a very hard time writing this, because it's difficult to think. I've been working on it for four hours, and I already had the list made.